# SDR SWAA2024022139889

- Difficulty date: January 10, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 343AT GAP COVER RIGHT HORIZONTAL STAB BLADE SEAL CRACKED. PANEL 343AT GAP COVER RIGHT HORIZONTAL STAB BLADE SEAL CRACKED<[01] REMOVED AND REPLACED WORN BLADE SEAL PN:86A3005-2; PO:1080724.1; BN:402894 IAW B737-800 SRM 51-40-02.;[02] R&R BLADE SEAL;[03] VERIFIED REMOVE AND REPLACE OF BLADE SEAL
